# SDR DALA2016101307232

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,033 hours, 53,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS 195 BELOW OF BEAM 1 AT FWD SERVICE DOOR. THE ANGLE WAS REPLACED IAW SRM 51-30-5 AND DWG 9911579 REV L.
